# SDR REXA201100009

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 14,808 hours, 12,484 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE.  C/W PA 05-018A.   PSEU CODES (28FAR,S22 FAR, S30 FAR, S31 FAR S32FAR DI14ON,AI15ON DI11 PFF DI09 ON).  OPS CHECKS GOOD IAW AMM 32-30-00.  OK FOR SERVICE.
